MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT HYDROPHYLIC COATED INTRODUCER SHEATH SYSTEM FINISHED GOOD 8FR 900MM

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT HYDROPHYLIC COATED INTRODUCER SHEATH SYSTEM FINISHED GOOD 8FR 900MM
Model Number FG-38090-001
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hcp pulled sheath from customers shelf, opened it up and inspected which os when we discovered that the hub can be turned about 1/4 turn both ways.Catheter seems like it's tight and together but the hub is loose.Patient present at time of event?: no patient complications: no.
 
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will be returned for an evaluation.The dhr review, which examines the dhr, ncrs, and ecos will be done as part of the root cause investigation.
 
Additional Manufacturer Narrative
The device was not returned for an evaluation.The dhr review did not indicate any relation to the complained event.The detail mentioned in complaint description which is "hub can be turned about 1/4 turn both ways" is not a malfunction.It is a feature and part of the design that the swivel nut can be rotated slightly back and forth when connected.The physician did not report any loose connection.On the other hand, the complained device was not returned to heraeus medevio and investigations were held with the review of batch record and the picture provided by the customer.According to the investigations done on batch record, ncrs, and ecos related to the complained lot, there is no detail that can lead hub to turn around more and/or be more loose than the designed device.

Brand Name
CATAPULT HYDROPHYLIC COATED INTRODUCER SHEATH SYSTEM FINISHED GOOD 8FR 900MM
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteinerstrasse 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden, 01277
GM   01277
Manufacturer Contact
juliana nuernberger
lauensteiner strasse 37
dresden 01277
GM   01277
MDR Report Key18527010
Report Number3003637635-2024-00001
Device Sequence Number12727361
Product Code DYB
UDI-Device Identifier04251244502324
UDI-Public04251244502324
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-38090-001
Device Catalogue NumberUS-38090-F-ST-H
Device Lot Number724368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown